Sh:820

Bib entry
@article{Sh:820,
 author = {Shelah, Saharon},
 title = {{Universal structures}},
 journal = {Notre Dame J. Form. Log.},
 fjournal = {Notre Dame Journal of Formal Logic},
 volume = {58},
 number = {2},
 year = {2017},
 pages = {159--177},
 issn = {0029-4527},
 doi = {10.1215/00294527-3800985},
 mrclass = {03C45 (03C48 03C55 03E10 20K30)},
 mrnumber = {3634974},
 mrreviewer = {G. Cherlin},
 doi = {10.1215/00294527-3800985},
 note = {\href{https://arxiv.org/abs/math/0405159}{arXiv: math/0405159}},
 arxiv_number = {math/0405159}
}